# SDR FDEA201310252616

- Difficulty date: October 25, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34103
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL FUSELAGE AT BS 1600 BETWEEN S15-16L DENTED.   REPAIRED IAW EA 757-5361-16-F4394 MAJOR REPAIR.
